# SDR IPXA2014110384771

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- System (JASC): 2612 · Fire Detection
- Part: Detection Sys
- Condition: Inoperative
- Location: Nr 2 Eng Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT DEPARTED WITH NR 2 ENGINE "B" LOOP ON DEFERRAL.  ENROUTE, NR 2 ENGINE "A" LOOP FIRE DETECTOR BECAME INOPERATIVE.  SHUTDOWN NR 2 ENGINE AND RETURNED.  DECLARED EMERGENCY AND FLT LANDED WITH OUT FURTHER INCIDENT.  REPLACED MULTIPLE COMPONENTS IN NR 2 ENGINE FIRE DETECTION SYSTEM. ALL COMPONENTS OPS CHECKED GOOD
